# SDR 2016FA0000002

- Difficulty date: December 30, 2015
- Submitted: January 6, 2016
- Operation: General aviation
- Aircraft: N545EF
- Make and model: Dorner DO28*
- Aircraft serial: 3093
- Aircraft time: 223,478 hours, 25,678 cycles
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 2701 · Control Column Section
- Part: Control Wheel
- Part number: 001A273A1021001
- Condition: Cracked
- Location: Co-Pilots
- Part time: 223,478 hours, 25,678 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

AFTER INITIAL CLIMB THE CO-PILOT ATTEMPTED TO LOWER THE NOSE OF THE ACFT FOR CRUISE CLIMB.  AS SOON AS FORWARD FORCE WAS APPLIED TO THE CONTROL WHEEL THE RT HORN CRACKED AND ARTICULATED FORWARD.  CONTROL OF THE ACFT WAS TAKEN OVER BY THE F/O WHO MADE DECENT AND IMMEDIATE LANDING WITHOUT FURTHER INCIDENT.
